# SDR REXA2012102601424

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 20,823 hours, 18,020 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4291 (ICT TO MSP) HYDRAULIC QUANTITY NR 1 READOUT ERRATIC & INTERMITTENT.  ON APPROACH INTO MSP RECEIVED GEAR DISAGREE.  TWO MAINS NOT DOWN AND LOCKED.  FOLLOWED QRH PULLED GEAR RELEASE HANDLE & GOT 3 DOWN & GREEN INDICATION.  HYD SYS NR 1 READOUT TRANSFERRED TO DISC NR 2 THIS AML.  VERIFIED FAILURE OF MLG EXTENSION SYSTEM.  FOUND PLUG P5GA PARTIALLY ENGAGED.  CONNECTED P5GA TO MLG SECTOR VALVE PER AMM 32-32-10 PERFORMED FUNCTIONAL TEST OF THE LANDING GEAR EXTENSION/ RETRACTION SYSTEM, NO FAULT FOUND.  VERIFIED MANUAL RELEASE HANDLE STOWED PER AMM 32-34-00.
